# SDR ASAA9610133

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R2 DOOR EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE.  REPLACED EXIT IDENTIFIER ASSEMBLY AND IDENTIFIER OPERATED NORMALLY.  (M)
